MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1983

Pyogenic granuloma-like acne lesions during isotretinoin therapy.

Exner J H, Dahod S, Pochi P E

Клинический случайКлиническое исследованиеКонтролируемое клиническое исследованиеСтатьяПеревод пока не подготовлен

Аннотация

Three male patients with severe nodulocystic acne were treated with oral isotretinoin in a dosage of 0.5 to 1.0 mg/kg/day. A flare of their disease developed, characterized by an inflammatory, hemorrhagic, pyogenic, granuloma-like response of previously crusted acne lesions. This reaction occurred between the sixth and ninth weeks of treatment and was confined entirely to the chest and back. The severity of the reaction prompted the administration of oral prednisone and, in two cases, the discontinuation of isotretinoin therapy. In one patient, pyoderma gangrenosum developed on the thigh. The exact incidence of this pyogenic, granuloma-like reaction to isotretinoin is unknown, although we have seen it in three of 66 patients with nodulocystic acne treated with this drug. The cause of the reaction is unknown, but it may be due to the increased skin fragility and vascular proliferation known to be induced by isotretinoin.

Для цитирования: Exner J H, Dahod S, Pochi P E. Pyogenic granuloma-like acne lesions during isotretinoin therapy.. Archives of dermatology. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.